English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1503544      Online Users : 7
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41218

    Title: Partitions of a finite three-complete poset
    Other Titles: 有限的三全部份序集之分割
    Authors: 曾琇瑱;Tseng, Shio-jenn;Horng, Muth-chyi
    Contributors: 淡江大學數學學系
    Date: 1996-01-15
    Issue Date: 2010-01-28 06:59:29 (UTC+8)
    Publisher: Elsevier
    Relation: Discrete Mathematics 148(1-3), pp.205-216
    DOI: 10.1016/0012-365X(94)00170-N
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Partitions of a finite three-complete poset.pdf548KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback